Results about the Alexandroff duplicate space

Authors

  • Khulod Almontashery King Abdulaziz University
  • Lutfi Kalantan King Abdulaziz University

DOI:

https://doi.org/10.4995/agt.2016.4521

Keywords:

Alexandroff duplicate, normal, almst normal, mildly normal, quasi-normal, pseudo compact, Property $\omega D$, $\alpha$-normal, epinormal.

Abstract

In this paper, we present some new results about the  Alexandroff Duplicate Space. We prove that if a space X has the property P, then its Alexandroff Duplicate space A(X) may not have P, where P is one of the following properties: extremally disconnected, weakly extremally disconnected, quasi-normal, pseudo compact. We prove that if X is $\alpha$-normal, epinormal, or has property $\omega D$, then so is A(X). We prove almost normality is preserved by A(X) under special conditions.

Downloads

Download data is not yet available.

Author Biographies

Khulod Almontashery, King Abdulaziz University

Department of Mathematics

Lutfi Kalantan, King Abdulaziz University

Department of Mathematics

References

P. S. Alexandroff and P. S. and Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Akad. Wetensch. Amsterdam, 14 (1929).

S. AlZahrani and L. Kalantan, $C$-normal topological property, Filomat, to appear.

A. V. Arhangelskii and L. Ludwig, On $alpha$-normal and $beta$-normal spaces, Comment. Math. Univ. Carolinae. 42, no. 3 (2001), 507-519.

E. K. van Douwen, The integers and topology, in: K. Kunen, J. E. Vaughan (Eds.), Handbook of set-Theoretic Topology, North-Holland,Amsterdam, 1984, pp. 111-167.

(http://dx.doi.org/10.1016/B978-0-444-86580-9.50006-9)

R. Engelking, General Topology, Vol. 6, Berlin: Heldermann (Sigma series in pure mathematics), Poland, 1989.

R. Engelking, On the double circumference of Alexandroff, Bull. Acad. Pol. Sci. Ser. Astron. Math. Phys. 16, no 8 (1968), 629-634.

L. Kalantan, Results about $kappa$-normality, Topology and its Applications 125, no. 1 (2002), 47-62.

(http://dx.doi.org/10.1016/S0166-8641(01)00258-9)

L. Kalantan and F. Allahabi, On almost normality, Demonstratio Mathematica XLI, no. 4 (2008), 961-968.

L. Kalantan, $pi$-normal topological spaces, Filomat 22, no. 1 (2008), 173-181.

(http://dx.doi.org/10.2298/FIL0801173K)

S. Mrówka, On completely regular spaces, Fundamenta Mathematicae 41 (1954), 105-106.

P. Nyikos, Axioms, theorems, and problems related to the Jones lemma, General topology

Academic Press, New York-London, 1981.

K. A. Ross and A. H. Stone, Product of separable spaces, Amer. Math. Month. 71(1964), 398-403.

(http://dx.doi.org/10.2307/2313241)

L. A. Steen and J. A. Seebach, Counterexamples in topology, Dover Publications, INC., New York, 1995.

A. H. Stone, Paracompactness and product spaces, Bull. Amer. Soc. 54 (1948), 977-982.

(http://dx.doi.org/10.1090/S0002-9904-1948-09118-2)

Downloads

Published

2016-10-03

How to Cite

[1]
K. Almontashery and L. Kalantan, “Results about the Alexandroff duplicate space”, Appl. Gen. Topol., vol. 17, no. 2, pp. 117–122, Oct. 2016.

Issue

Section

Articles